# SDR AALA202004089004

- Difficulty date: April 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 46,816 hours, 33,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Panel
- Part number: Z020H0001112
- Part serial: 1666
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - FLIGHT ATTENDANT PANEL DOES NOT PERFORM EMERGENCY LIGHT SYSTEM TEST. REMOVED AND REPLACED PROGRAMMING AND TEST PANEL PER AMM 23-73-18, OPERATIONAL TEST GOOD PER TSM 23-73-00-810-867A.
